MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 05060303001
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The meters and the respective patient wristbands were requested to be returned for further investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of two instances of a patient mismatch while using the accu-chek inform ii meters.Event 1 (b)(6) 2025): at 11:35 am, a glucose test was performed on patient a (id (b)(6) using meter (b)(6).Patient a's id was correctly scanned, and a result of 9.1 mmol/l was obtained on the meter.This result was transmitted and reported under the correct patient id.At 11:39 am, a glucose test was performed on patient b (id (b)(6) using meter (b)(6).Patient b's id was correctly scanned, and a result of 5.5 mmol/l was obtained on the meter.When this result was transmitted, it was somehow tagged to patient a (id (b)(6).The staff checked the meter and found that the results (9.1 mmol/l and 5.5 mmol/l) were both tagged to patient a (id (b)(6).No result for patient b (id (b)(6) could be found on the meter.Event 2 (26-sep-2025): at 7:12 pm, a glucose test was performed on patient c (id (b)(6) using meter (b)(6).Patient c's id was correctly scanned, and a result of 12.7 mmol/l was obtained on the meter.This result was transmitted and reported under the correct patient id.At 7:15 pm, a glucose test was performed on patient d (id (b)(6) using meter (b)(6).Patient d's id was correctly scanned, and a result of 6.3 mmol/l was obtained on the meter.When this result was transmitted, it was somehow tagged to patient c (id (b)(6).The staff checked the meter and found that the results (12.7 mmol/l and 6.3 mmol/l) were both tagged to patient c (id (b)(6).No result for patient d (id (b)(6) could be found on the meter.
 
Additional Manufacturer Narrative
Medwatch field d9 was updated.Meter serial number (b)(6) was received for investigation.The reported issue could not be reproduced during internal testing.All results were correctly tagged to their corresponding patient identifiers.The meter error log did not reveal any relevant information.As the issue could not be replicated, the investigation was unable to determine a specific root cause.No product problem or malfunction was found.

Brand Name
ACCU-CHEK INFORM II METER + RF
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23509996
Report Number1823260-2025-04561
Device Sequence Number21258841
Product Code LFR
UDI-Device Identifier04015630925469
UDI-Public04015630925469
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05060303001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown